# SDR DATR001632

- Difficulty date: September 17, 2011
- Submitted: September 17, 2011
- Operation: General aviation
- Aircraft: N764JR
- Make and model: Stbros SD360
- Aircraft serial: SH3764
- Aircraft time: 19,806 hours, 17,904 cycles
- Engine: Pwa PT6A67R
- Engine time: 16,434 hours, 17,534 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bolt
- Part number: MS949034
- Condition: Failed
- Location: Engine
- Part time: 273 hours, 47 cycles
- Component: Power Section, Pwa, PT6A67R
- Component part number: 3039300
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, Y, J
- Precautionary procedure: A

## Discrepancy

RT SIDE ENGINE EXPERIENCED A LOW OIL PRESSURE LIGHT 1.5 HOURS INTO MISSION AND SUBSEQUENT PRESSURE LOSS.  ENGINE WAS SHUTDOWN IN FLIGHT AND ACFT DIVERTED.  THE ENGINE WAS RECEIVED AT THIS FACILITY FOR INVESTIGATION.  THE PROPELLER SHAFT WAS HARD TO TURN AND A GRINDING NOISE WAS HEARD.  THE CHIP DETECTOR WAS REMOVED AND FOUND IT WAS COMPLETELY ENCASED IN METAL CHIPS.  THE POWER SECTION WAS REMOVED AND DISASSEMBLED.  UPON REMOVAL OF THE 1ST STAGE CARRIER IT WAS DISCOVERED THAT THE HEAD WAS MISSING FROM ONE OF THE 6 INSTALLED MS 9490-34 BOLTS THAT HOLD THE SPLINE ADAPTER PLATE TO THE CARRIER.  THE SUBJECT BOLTS AND FAILURES ARE ADDRESSED IN SB 14444 AND WAS ALSO INVESTIGATED BY THE TRANSPORT SAFETY BUREAU,  AO-2010-006.
